Journal of Function Spaces

Journal of Function Spaces / 2007 / Article

Open Access

Volume 5 |Article ID 949161 | https://doi.org/10.1155/2007/949161

Anca-Nicoleta Marcoci, Liviu-Gabriel Marcoci, "A new class of linear operators on 2 and Schur multipliers for them", Journal of Function Spaces, vol. 5, Article ID 949161, 15 pages, 2007. https://doi.org/10.1155/2007/949161

A new class of linear operators on 2 and Schur multipliers for them

Academic Editor: Nicolae Popa
Received01 Jun 2006

Abstract

We introduce the space Bw(2) of linear (unbounded) operators on 2 which map decreasing sequences from 2 into sequences from 2 and we find some classes of operators belonging either to Bw(2) or to the space of all Schur multipliers on Bw(2). For instance we show that the space B(2) of all bounded operators on 2 is contained in the space of all Schur multipliers on Bw(2).

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads351
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.